Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Trying to conceive. Taking lupride injection, missed periods. Laproscopy done for Endometriosis. Pregnancy chances?

Dear DR I have been trying to get pregnant since 4 yrs now(age 32 yrs), i had laproscopic surgery for endometriosis in Aug gyn suggested me to take lupride 11.25mg injection in september menstrual cycle , i got my periods in october 1 week preponed (i hv 28 days cycle usually) i have missed periods in November (by 4 days now), is there any chance i can be pregnant? I get period like cramps actually.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Since your periods are overdue it is necessary to find out about pregnancy by doing a urine test. The delay in your periods could be due to a pregnancy or a hormonal disturbance. You can use the kit for testing the urine at home.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor